# SDR ASAA2017083021760

- Difficulty date: August 30, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,917 hours, 12,245 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, A MESSAGE FOR THE RT ENGINE, 75-20802 (T25 SIGNALS DISAGREE) SHORT TIME FAULT.  ACFT GROUNDED.  PERFORMED FIM 75-33 TASK 805, CHECKED RESISTANCE AT THE T 25 SENSOR.  RESISTANCE CHECKED GOOD.  CHECKED WIRING FROM CONNECTOR DP0909 TO DP 0910,  WIRING CHECKED GOOD.  CHECKED WIRING FROM CONNECTOR 1010 TO 1009, WIRING CHECKED GOOD.  PERFORMED AN EEC TEST. EEC TEST PASSED,  NO FAULTS NOTED IAW AMM 73-21-00.
